# SDR AWXA9500014

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Chord
- Part number: 6552878533
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 602 - DURING C-7 INSPECTION, FOUND UPPER SURFACE OF R2 DOOR INNER CHORD CORRODED BEYOND CLEAN UP LIMITS.  REMOVED AND REPLACED INNER CHORD PER SRM 51-40-02  (W)
